# SDR UALA2012021300827

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,623 hours, 11,227 cycles
- Engine: Pwa PW4077
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HEAT SHIELD GAP STRIP WORN.  STRIP NR 2 IS WORN PASS LIMITS.  REMOVED AND PAR REINSTALLED REWORKED GATOR BACKS WITH 2 BOLTS ONLY ON ALL HEAT SHIELDS 1 HEAT SHIELD IS STILL REMOVED.  REPLACED NR 2 THRU NR 5 HEAT SHIELD PANS.  COMPLETED INSTALL OF HEAT SHIELDS.
